# SDR SWAA085688

- Difficulty date: October 17, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 18,321 hours, 10,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: PL2230LH0
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS LENS COVER MISSING AT ROW 1 ABC.  INSTALLED COVER PER MM.
